Alert archive / Ohio / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 93, NWS Cleveland, OH

August 10, 2009Ashtabula County, Trumbull County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Aug 10, 2009, 3:40 PM EDT for Ashtabula County, Trumbull County, Ohio. It was in force for 65 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2009, 3:40 PM EDT (19:40 UTC)
Expired
Aug 10, 2009, 4:45 PM EDT
In force
65 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Ashtabula County, OH, Trumbull County, OH

The radar

The Cleveland radar (KCLE), 97 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 3:56 PM EDTTSTM WND DMG1 S Andover, OHA COUPLE TREES DOWNED AND SCATTERED POWER OUTAGES
Aug 10, 4:10 PM EDTTSTM WND DMG2 W Champion Heights, OHNUMEROUS TREES DOWN WITH ONE TREE DOWN ON A CAR. BETWEEN RTE 5 AND RTE 422.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 10, 3:13 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 7.7 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2009-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1328 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2009-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1328 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
696 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCLE 101940
SVRCLE
OHC007-155-102045-
/O.NEW.KCLE.SV.W.0093.090810T1940Z-090810T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
340 PM EDT MON AUG 10 2009

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ASHTABULA COUNTY IN NORTHEAST OHIO
  TRUMBULL COUNTY IN NORTHEAST OHIO

* UNTIL 445 PM EDT

* AT 336 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 75 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 13 MILES NORTH OF ANDOVER TO 8 MILES WEST OF WEST
  FARMINGTON...AND WERE MOVING SOUTHEAST AT 20 MPH. NICKEL SIZE HAIL
  CAN BE EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  NORTH BLOOMFIELD...
  ANDOVER...
  BRISTOLVILLE...
  KINSMAN...
  NEWTON FALLS...
  CORTLAND...
  LORDSTOWN...
  WARREN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4125 8050 4124 8052 4114 8052 4114 8100
      4171 8101 4174 8099 4188 8053
TIME...MOT...LOC 1940Z 299DEG 17KT 4178 8048 4139 8110

$$

ASTIFAN/MULLEN
3 follow-up statements
000 
WWUS51 KCLE 101958
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
358 PM EDT MON AUG 10 2009

OHC007-155-102045-
/O.CON.KCLE.SV.W.0093.000000T0000Z-090810T2045Z/
TRUMBULL OH-ASHTABULA OH-
358 PM EDT MON AUG 10 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR ASHTABULA AND TRUMBULL COUNTIES...

AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 75 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 13 MILES NORTHEAST OF ANDOVER TO WEST
FARMINGTON...MOVING SOUTHEAST AT 20 MPH. NICKEL SIZE HAIL MAY ALSO
ACCOMPANY THESE STORMS.

LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
BRISTOLVILLE...TURNPIKE INTERCHANGE...SOUTH CANAL...NEWTON FALLS...
KINSMAN...CHAMPION HEIGHTS...CORTLAND...WARREN...LORDSTOWN AND
VIENNA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
MONDAY EVENING FOR NORTHEASTERN OHIO AND NORTHWEST PENNSYLVANIA.

&&

LAT...LON 4125 8050 4124 8052 4114 8052 4114 8100
      4171 8101 4174 8099 4188 8053
TIME...MOT...LOC 1958Z 299DEG 17KT 4174 8038 4135 8100

$$

FITZ
000 
WWUS51 KCLE 102026
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
426 PM EDT MON AUG 10 2009

OHC007-155-102045-
/O.CON.KCLE.SV.W.0093.000000T0000Z-090810T2045Z/
TRUMBULL OH-ASHTABULA OH-
426 PM EDT MON AUG 10 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR ASHTABULA AND TRUMBULL COUNTIES...

AT 422 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 75 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 18 MILES EAST OF ANDOVER TO
CHAMPION HEIGHTS...MOVING SOUTHEAST AT 20 MPH. NICKEL SIZE HAIL MAY
ALSO ACCOMPANY THESE STORMS.

LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...WARREN...
LORDSTOWN...HOWLAND CENTER...VIENNA...ORANGEVILLE...BOLINDALE AND
NILES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
MONDAY EVENING FOR NORTHEASTERN OHIO AND NORTHWEST PENNSYLVANIA.

&&

LAT...LON 4125 8050 4124 8052 4114 8052 4114 8100
      4171 8101 4174 8099 4188 8053
TIME...MOT...LOC 2026Z 299DEG 17KT 4167 8022 4129 8084

$$

FITZ
000 
WWUS51 KCLE 102040
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
440 PM EDT MON AUG 10 2009

OHC007-155-102050-
/O.EXP.KCLE.SV.W.0093.000000T0000Z-090810T2045Z/
TRUMBULL OH-ASHTABULA OH-
440 PM EDT MON AUG 10 2009

...THE SEVERE THUNDERSTORM WARNING FOR ASHTABULA AND TRUMBULL
COUNTIES EXPIRES AT 445 PM EDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
MONDAY EVENING FOR NORTHEASTERN OHIO AND NORTHWEST PENNSYLVANIA.

LAT...LON 4125 8050 4124 8052 4114 8052 4114 8100
      4171 8101 4174 8099 4188 8053
TIME...MOT...LOC 2040Z 299DEG 17KT 4164 8014 4126 8077

$$

FITZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 3:07 PM EDT, 33 minutes earlier.

Area forecast discussion, Aug 10, 3:07 PM EDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
307 PM EDT MON AUG 10 2009

.SYNOPSIS...
A SLOW MOVING COLD FRONT WILL DRIFT THROUGH THE LOWER GREAT LAKES
REGION TONIGHT. HIGH PRESSURE WILL RETURN TO THE REGION TUESDAY
AFTERNOON AND WILL REMAIN IN PLACE THROUGH THE END OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
CONVECTION BEGINNING TO DEVELOP ACROSS THE LOWER GREAT LAKES
REGION...MICHIGAN INDIANA AND OHIO ALL SEEING STORMS DEVELOPING. I
SUSPECT THAT STORMS WILL CONTINUE INTO THE EVENING HOURS AS A
PRE-FRONTAL TROUGH SWINGS THROUGH THE AREA...THEN CONTINUE OVERNIGHT
AS THE ACTUAL COLD FRONT MOVES INTO OHIO. I DREW IN SOME FAIRLY HIGH
POPS THIS EVENING AND TAPERED THEM BACK FROM WEST TO EAST AFTER
MIDNIGHT. THE FRONT ITSELF IS STILL BACK OVER CENTRAL WISCONSIN AND
SOUTHERN MINNESOTA SO IT WILL BE A WHILE BEFORE IT MAKES IT TO THE
FORECAST AREA. IT WILL MOVE THROUGH THE AREA LATE TONIGHT WITHOUT
ANY DAYTIME HEATING TO AID THE CONVECTION SO I AM A LITTLE UNSURE OF
WHAT SHAPE THE STORMS WILL BE IN BY THE TIME THEY GET HERE. BEST
THREAT FOR ANY SEVERE WEATHER APPEARS TO BE THIS AFTERNOON AND
EVENING.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY NIGHT/...
THE FRONT WILL STILL BE CLOSE TO THE FORECAST AREA TUESDAY MORNING
SO I CANNOT RULE OUT THE CHANCE OF A MORNING SHOWER OR THUNDERSTORM.
A FEW SHOWERS COULD LINGER INTO THE AFTERNOON HOURS BUT THIS WOULD
LIKELY BE CONFINED TO THE SOUTHERN TIER COUNTIES AND I TRENDED THE
FORECAST IN THAT DIRECTION. FROM TUESDAY NIGHT ONWARD SURFACE HIGH
PRESSURE SHOULD BE IN CONTROL OF THE WEATHER WITH DRY CONDITIONS AND
NEAR NORMAL TEMPERATURES BOTH WEDNESDAY AND THURSDAY.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
SURFACE HIGH PRESSURE WILL SHIFT TOT HE EAST COAST OF THE US ON
FRIDAY ALLOWING WARM MOIST AIR TO FLOW BACK INTO NORTHERN OHIO AND
NW PA. MODELS CONTINUE TO STRUGGLE WITH THE MOVEMENT OF A WEAK AREA
OF LOW PRESSURE ROTATING AROUND UPPER LEVEL HIGH PRESSURE THAT IS
CENTERED OFF THE SOUTH CAROLINA COAST. FOR NOW WILL HOLD OFF ON A
MENTION OF SHOWERS AND THUNDERSTORMS WITH MUCH OF THE FORCING
REMAINING NEAR THE OHIO RIVER VALLEY.

OTHERWISE IT LOOKS LIKE ABOVE AVERAGE TEMPERATURES THROUGH THE
WEEKEND.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
THUNDERSTORMS ALREADY DEVELOPING NEAR AND AHEAD OF A TROUGH AXIS
THAT IS LOCATED FROM SOUTHERN ONTARIO INTO NORTHWESTERN OHIO.
APPEARS THAT KTOL IS IN THE CLEAR AND KFDY HAS ONLY A SMALL WINDOW
OF OPPORTUNITY THROUGH 19Z-20Z. ADDITIONAL CONVECTION IS
DEVELOPING ALONG THE HIGHER TERRAIN OF NW PA INTO ASHTABULA
COUNTIES. THIS CONVECTION MAY MOVE VERY LITTLE SO THIS COULD BE A
PROLONGED PERIOD OF RAINFALL. ERIE WILL GET ANOTHER ROUND OF
THUNDERSTORMS OFF OF LAKE ERIE AFTER 20Z.

ELSEWHERE STRONG TO SEVERE CONVECTION WILL CONTINUE TO DEVELOP WITH
STRONG GUSTY WINDS POSSIBLE. AS TROUGH AXIS PASSES THE MVFR/IFR
CONDITIONS SHOULD IMPROVE THROUGH THE EVENING. WILL THEN HAVE TO
WATCH FOR A RETURN OF SOME LOWER CEILINGS AND FOG AHEAD OF A COLD
FRONT THAT WILL ARRIVE TUESDAY MORNING.

.OUTLOOK...SOME MVFR CEILINGS POSSIBLE INTO TUESDAY MORNING. OTHER
MAINLY VFR.

&&

.MARINE...
STORMY WEATHER FOR THE REMAINDER OF THE AFTERNOON WITH FRONT STILL
WAY BACK TO THE WEST. BE ALERT FOR ANY WARNINGS.  COLD FRONT TO MAKE
ITS WAY ACROSS THE LAKE TOWARD MORNING AND IT MAY DO SO RELATIVELY
QUIETLY. LIGHT WEST-NORTHWEST FLOW TONIGHT INTO TUESDAY. WEDNESDAY
EXPECT VARIABLE/ONSHORE FLOW TO DEVELOP WITH HIGH PRESSURE BUILDING
IN. THE HIGH WILL SLOWLY MOVE EASTWARD OVER THE COURSE OF THE
WEEK...MOVING EAST OF THE LAKE AND DEVELOPING SOUTHEAST FLOW TOWARD
THE WEEKEND. AFTER TODAY/TONIGHT/S WEATHER...WEATHER ON THE LAKE
WILL BE MUCH QUIETER.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...LEINS
NEAR TERM...LEINS
SHORT TERM...LEINS
LONG TERM...MULLEN
AVIATION...MULLEN
MARINE...OUDEMAN
Hazardous weather outlook, Aug 10, 3:13 PM EDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
313 PM EDT MON AUG 10 2009

LEZ061-146>149-166>169-OHZ010>014-020>023-031>033-038-089-PAZ001>003-
111915-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LORAIN-CUYAHOGA-
LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WAYNE-
STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
313 PM EDT MON AUG 10 2009

...SEVERE THUNDERSTORM WATCH 695 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

LEZ142>145-162>165-OHZ003-006>009-017>019-027>030-036-037-047-111915-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-LUCAS-WOOD-OTTAWA-
SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT-CRAWFORD-RICHLAND-
ASHLAND-MARION-MORROW-KNOX-
313 PM EDT MON AUG 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO AND NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Local storm report, Aug 10, 3:05 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
305 PM EDT MON AUG 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     TSTM WND GST     CLEVELAND               41.48N 81.68W
08/10/2009  M73 MPH          CUYAHOGA           OH   ASOS

&&

MULLEN
Local storm report, Aug 10, 3:07 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CLEVELAND OH
307 PM EDT MON AUG 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 PM     TSTM WND GST     CLEVELAND               41.48N 81.68W
08/10/2009  M73.00 MPH       CUYAHOGA           OH   ASOS

&&

MULLEN
Local storm report, Aug 10, 3:31 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
331 PM EDT MON AUG 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND DMG     CLEVELAND               41.48N 81.68W
08/10/2009                   CUYAHOGA           OH   TRAINED SPOTTER

            DOWNED TREES ON MLK JR. DRIVE NEAR WADE OVAL.

0308 PM     HAIL             CLEVELAND               41.48N 81.68W
08/10/2009  E1.75 INCH       CUYAHOGA           OH   PUBLIC

0310 PM     HAIL             SHAKER HEIGHTS          41.48N 81.55W
08/10/2009  E0.75 INCH       CUYAHOGA           OH   TRAINED SPOTTER

&&

OUDEMAN

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 10:22 PM EDTSpecial Marine WarningCLE83 min
Aug 10, 5:48 AM EDTSpecial Marine WarningCLE117 min
Aug 10, 2:35 PM EDTSpecial Marine WarningCLE115 min
Aug 10, 2:49 PM EDTSevere Thunderstorm WarningCLECuyahoga, Lorain41 min
Aug 10, 3:03 PM EDTSevere Thunderstorm WarningCLEGeauga, Lake57 min
Aug 10, 3:19 PM EDTSevere Thunderstorm WarningCLEPortage, Summit56 min
Aug 10, 3:59 PM EDTSevere Thunderstorm WarningCLEMahoning, Stark76 min
Aug 10, 4:12 PM EDTSevere Thunderstorm WarningCLEPortage33 min
Aug 10, 4:23 PM EDTAreal Flood AdvisoryCLECuyahoga89 min
Aug 10, 4:50 PM EDTSevere Thunderstorm WarningCLEMedina55 min
Aug 10, 5:01 PM EDTSevere Thunderstorm WarningCLESummit59 min
Aug 10, 5:37 PM EDTAreal Flood AdvisoryCLEMedina3 hr
Aug 10, 5:47 PM EDTSevere Thunderstorm WarningCLEMedina, Stark, Summit, Wayne73 min
Aug 10, 7:18 PM EDTAreal Flood AdvisoryCLEStark, Wayne3 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.